# SDR UPS01436214

- Difficulty date: June 28, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 2 EMERGENCY EXIT DOOR SLIDE LIGHTS INOP.  REMOVED AND REPLACED CREW DOOR BATTERY PACK IAW B747 MM 33-51-04, OPS CHECKS GOOD.
